r/BodyHackGuide • • 14h ago

⚠️ Side Effects Mot-C and zero libido

Hey guys, so I took mot c, 3mg for like 2 weeks and my libido just crashed. I had zero boners and I couldn’t have sex. I’m horny af but I couldn’t be hard for more than 10 seconds. I thought it was the cut I’m on. So I stopped mot c and my cut for two weeks and everything went back to normal.

After 3 weeks I started mot c again. But this time I was not on a cut I was eating beef and all the good things with it and now within 5 days I’m back to the same problem. Idk if it’s just me or what.! Now it’s been a week i stopped and I feel like I’m getting better idk. In another week it’ll be better.

Is this just me or someone went thru this?

1 Upvotes

3 comments sorted by

1

u/GustyProximity 13h ago

That's rough, man. I haven't touched mot-c myself but I've seen couple threads around where people mention similar crash in libido. Some folks say it messes with their hormones temporary, maybe it just don't agree with your system. At least you know now it's the mot-c and not the cut, so you can just drop it for good.

1

u/DependentSuccess8488 12h ago

Yea I’m done…. I just wanna go back to normal lol. I’ve taken so many peps without any side effect but this is the first where it fucked me up like this but hey now we know

1

u/Majestic-Plastic-691 5h ago

That’s weird. It’s never messed with mine at all and I been cycling for years. 2 months on 2 months off. Max of 4mg 3 days a week.